# SDR SWAA2019061733713

- Difficulty date: April 30, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE VAPOR BARRIER CRACKED AT BS. 663, LBL 28.  R&R BARRIER IAW DWG & SRM.
